An approximation algorithm for the maximization version of the two level uncapacitated facility location problem

Share/Save/Bookmark

Bumb, Adriana (2001) An approximation algorithm for the maximization version of the two level uncapacitated facility location problem. Operations Research Letters, 29 (4). pp. 155-161. ISSN 0167-6377

[img] PDF
Restricted to UT campus only
: Request a copy
93kB
Item Type:Article
Copyright:© 2001 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74598
Official URL:http://dx.doi.org/10.1016/S0167-6377(01)00087-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 201558